# SDR USAA980053

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 800/810
- Part time: 48,864 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 1/2C-CHECK, FOUND 2 INCH BY 4 INCH BULGE AT BS 800 AND 2 INCH BY 3 INCH BULGE AT BS 810 SKIN BETWEEN STRINGER 26R AND STRINGER 27R.  REMOVED CORROSION AND INSTALLED REPAIRS PER SRM 51-40-3 AND BAC DWG 65-46551.  (M)
